Alert archive / California / Gale Warnings in 2009
Gale Warning 3, NWS San Diego, CA
NWS San Diego, CA issued this gale warning at Apr 14, 2009, 3:11 AM PDT. It took effect at Apr 14, 2009, 5:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2009, 3:11 AM PDT (10:11 UTC)
- In effect from
- Apr 14, 2009, 5:00 PM PDT
- Expired
- Apr 15, 2009, 5:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
054 WHUS76 KSGX 141011 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 311 AM PDT TUE APR 14 2009 ...GALE FORCE WINDS EXPECTED IN THE OUTER WATERS FROM LATE THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING OTHERWISE SMALL CRAFT CONDITIONS THIS AFTERNOON THROUGH EARLY THURSDAY MORNING... ...SMALL CRAFT CONDITIONS IN THE INNER WATERS FROM LATE THIS AFTERNOON THROUGH WEDNESDAY NIGHT... .A STRONG TROUGH WILL DEEPEN OVER THE STATE TODAY THROUGH WEDNESDAY CAUSING STRONG GUSTY WINDS TO DEVELOP THIS AFTERNOON THROUGH EARLY THURSDAY MORNING. ALSO A LARGE NORTHWEST WIND SWELL WILL MOVE THROUGH THE WEST PART OF THE OUTER WATERS LATE TODAY THROUGH EARLY THURSDAY. PZZ775-141815- /O.NEW.KSGX.SC.Y.0008.090414T1800Z-090415T0000Z/ /O.UPG.KSGX.GL.A.0001.090415T0000Z-090415T1000Z/ /O.NEW.KSGX.GL.W.0003.090415T0000Z-090415T1200Z/ /O.NEW.KSGX.SC.Y.0008.090415T1200Z-090416T1200Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 311 AM PDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 5 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM TO 5 PM PDT TUESDAY. IN ADDITION...A SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY. STRONG PRESSURE GRADIENTS WILL DEVELOP TODAY AS A DEEP TROUGH DEVELOPS OVER THE STATE THROUGH WEDNESDAY NIGHT WITH GALE FORCE AND SMALL CRAFT CONDITIONS THROUGH EARLY THURSDAY. WINDS WILL INCREASE THIS AFTERNOON WITH GALE FORCE CONDITIONS BY LATE AFTERNOON THROUGH EARLY WEDNESDAY MORNING...THEN SMALL CRAFT CONDITIONS CONTINUING THROUGH EARLY THURSDAY MORNING. NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON...THEN TO AROUND 35 KNOTS WITH GUSTS POSSIBLE TO AROUND 40 KNOTS THIS EVENING THROUGH EARLY WEDNESDAY MORNING. THE WINDS WILL DECREASE LATE TONIGHT BUT SMALL CRAFT CONDITIONS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS OR STAY IN PORT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-141815- /O.NEW.KSGX.SC.Y.0008.090415T0000Z-090416T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 311 AM PDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 11 PM PDT WEDNESDAY. STRONG PRESSURE GRADIENTS WILL DEVELOP TODAY AS A DEEP TROUGH DEVELOPS OVER THE STATE THROUGH WEDNESDAY NIGHT WITH SMALL CRAFT CONDITIONS. WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH EARLY WEDNESDAY NIGHT. NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON THROUGH TONIGHT...THEN CONTINUE AT TIMES THROUGH EARLY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WHITLOW
3 follow-up statements
849 WHUS76 KSGX 141812 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1112 AM PDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY IN THE OUTER WATERS TODAY... ...GALE WARNING IN THE OUTER WATERS TONIGHT... ...SMALL CRAFT ADVISORY IN THE OUTER WATERS WEDNESDAY AND WEDNESDAY NIGHT... ...SMALL CRAFT ADVISORY FOR THE INNER WATERS TONIGHT AND WEDNESDAY... .A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS TODAY. STRONG NORTHWEST WINDS FILLING IN BEHIND THE COLD FRONT WILL CONTINUE THROUGH WEDNESDAY NIGHT. IN ADDITION TO THE STRONG WINDS...A LARGE NORTHWEST WIND SWELL WILL MOVE THROUGH THE WEST PART OF THE OUTER WATERS LATE TODAY THROUGH EARLY THURSDAY. PZZ775-150000- /O.CON.KSGX.SC.Y.0008.000000T0000Z-090415T0000Z/ /O.CON.KSGX.GL.W.0003.090415T0000Z-090415T1200Z/ /O.CON.KSGX.SC.Y.0008.090415T1200Z-090416T1200Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 1112 AM PDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY. STRONG SURFACE WINDS WILL INCREASE THIS AFTERNOON AND EVENING FOLLOWING THE PASSAGE OF A COLD FRONT. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS IN THE OUTER WATERS TODAY...THEN TO GALE FORCE WINDS OF 30 TO 40 KT TONIGHT. THE WINDS ARE EXPECTED TO DROP BELOW GALE FORCE WEDNESDAY MORNING. HOWEVER...SMALL CRAFT ADVISORIES WILL STILL BE NEEDED WEDNESDAY AND WEDNESDAY NIGHT. THERE IS ALSO A CHANCE THE WINDS COULD INCREASE TO GALE FORCE NEAR SAN CLEMENTE ISLAND WEDNESDAY AFTERNOON. IN ADDITION TO THE STRONG WINDS...AN INCREASING SHORT PERIOD NORTHWEST SWELL FROM 7 TO 10 FEET AT 10 SECONDS WILL CREATE HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS OR STAY IN PORT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-150000- /O.CON.KSGX.SC.Y.0008.090415T0000Z-090416T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 1112 AM PDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY. STRONG SURFACE WINDS WILL INCREASE ACROSS THE INNER WATERS FOLLOWING THE PASSAGE OF A COLD FRONT THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS AND CONTINUE AT TIMES THROUGH EARLY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOEDE
015 WHUS76 KSGX 142354 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 454 PM PDT TUE APR 14 2009 ...GALE WARNING IN THE OUTER WATERS TONIGHT... ...SMALL CRAFT ADVISORY IN THE OUTER WATERS WEDNESDAY AND WEDNESDAY NIGHT... ...SMALL CRAFT ADVISORY FOR THE INNER WATERS TONIGHT AND WEDNESDAY... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS EVENING. STRONG NORTHWEST WINDS FILLING IN BEHIND THE COLD FRONT WILL CONTINUE THROUGH WEDNESDAY NIGHT. IN ADDITION TO THE STRONG WINDS...A LARGE NORTHWEST WIND SWELL WILL MOVE THROUGH THE OUTER WATERS TONIGHT THROUGH EARLY THURSDAY. PZZ775-150530- /O.EXP.KSGX.SC.Y.0008.000000T0000Z-090415T0000Z/ /O.CON.KSGX.GL.W.0003.090415T0000Z-090415T1200Z/ /O.CON.KSGX.SC.Y.0008.090415T1200Z-090416T1200Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 454 PM PDT TUE APR 14 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY. STRONG SURFACE WINDS WILL INCREASE THIS AFTERNOON AND EVENING FOLLOWING THE PASSAGE OF A COLD FRONT. NORTHWEST WINDS WILL INCREASE TO 25 TO 35 KNOTS IN THE OUTER WATERS THIS EVENING WITH SOME GALE FORCE WINDS UP TO 40 KT TONIGHT. THE WINDS ARE EXPECTED TO DROP BELOW GALE FORCE WEDNESDAY MORNING. HOWEVER...SMALL CRAFT ADVISORIES WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT. IN ADDITION TO THE STRONG WINDS...AN INCREASING SHORT PERIOD NORTHWEST SWELL FROM 7 TO 10 FEET AT 10 SECONDS WILL CREATE HAZARDOUS SEAS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-150530- /O.CON.KSGX.SC.Y.0008.090415T0000Z-090416T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 454 PM PDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. STRONG SURFACE WINDS WILL INCREASE ACROSS THE INNER WATERS FOLLOWING THE PASSAGE OF A COLD FRONT THIS EVENING. WEST WINDS WILL INCREASE TO 20 TO 30 KNOTS AND CONTINUE AT TIMES THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
275 WHUS76 KSGX 150428 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 928 PM PDT TUE APR 14 2009 ...GALE WARNING IN THE OUTER WATERS TONIGHT... ...SMALL CRAFT ADVISORY IN THE OUTER WATERS WEDNESDAY AND WEDNESDAY NIGHT... ...SMALL CRAFT ADVISORY FOR THE INNER WATERS TONIGHT AND WEDNESDAY... .A COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TONIGHT. STRONG NORTHWEST WINDS BEHIND THE COLD FRONT WILL CONTINUE THROUGH WEDNESDAY NIGHT. IN ADDITION TO THE STRONG WINDS...A LARGE NORTHWEST WIND SWELL WILL MOVE THROUGH THE OUTER WATERS TONIGHT THROUGH EARLY THURSDAY. PZZ775-151200- /O.CON.KSGX.GL.W.0003.000000T0000Z-090415T1200Z/ /O.CON.KSGX.SC.Y.0008.090415T1200Z-090416T1200Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 928 PM PDT TUE APR 14 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 5 AM PDT THURSDAY. STRONG WESTERLY WINDS WILL BE 25 TO 35 KNOTS IN THE OUTER WATERS TONIGHT WITH SOME GALE FORCE WINDS UP TO 40 KT. THE WINDS ARE EXPECTED TO DROP BELOW GALE FORCE WEDNESDAY MORNING. HOWEVER...SMALL CRAFT ADVISORIES WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT. IN ADDITION TO THE STRONG WINDS...AN INCREASING SHORT PERIOD NORTHWEST SWELL FROM 8 TO 11 FEET AT 10 SECONDS WILL CREATE HAZARDOUS SEAS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ750-151200- /O.CON.KSGX.SC.Y.0008.000000T0000Z-090416T0600Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- 928 PM PDT TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. STRONG SURFACE WINDS WILL INCREASE ACROSS THE INNER WATERS TONIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WESTERLY WINDS WILL INCREASE TO 20 TO 30 KNOTS AND CONTINUE AT TIMES THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Apr 14, 1:00 AM PDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 14, 1:00 AM PDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 100 AM PDT TUE APR 14 2009 .SYNOPSIS...UPPER LEVEL LOW PRESSURE APPROACHING FROM THE NORTHWEST WILL BRING VARIABLE CLOUDINESS AND COOLING THROUGH WEDNESDAY. THERE WILL ALSO BE LOCAL STRONG GUSTY WINDS THIS AFTERNOON INTO WEDNESDAY...ESPECIALLY IN THE MOUNTAINS AND DESERTS. THERE COULD BE A FEW LIGHT SHOWERS WEST OF THE MOUNTAINS TONIGHT. FAIR AND WARMER THURSDAY THROUGH NEXT WEEKEND UNDER HIGH PRESSURE WITH WEAK OFFSHORE FLOW. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. AN UPPER TROUGH APPROACHING FROM THE NW WILL BRING VARIABLE HIGH CLOUDINESS AND A 2500 FT DEEP MARINE LAYER FOR EXTENSIVE LOW CLOUDS W OF THE MOUNTAINS THIS MORNING. THE MARINE LAYER WILL CONTINUE DEEPENING TO 6000 FT TONIGHT. THE COMBINATION OF A DEEP LOW LEVEL MOIST LAYER AND UPSLOPE FLOW COULD CAUSE A FEW LIGHT SHOWERS NEAR THE FOOTHILLS AND COASTAL MOUNTAIN SLOPES TONIGHT. STRONG ONSHORE FLOW AND WINDS ALOFT WILL CAUSE LOCAL STRONG GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS WHERE THEY COULD GET NEAR WARNING STRENGTH WITH GUSTS OVER 60 MPH THIS AFTERNOON INTO WEDNESDAY. ALSO BREEZY TO WINDY IN THE COASTAL AND VALLEY AREAS. THE WINDS WILL GRADUALLY DECREASE WEDNESDAY EVENING. COOLER TODAY AND WEDNESDAY. HIGH PRESSURE ALOFT AND WEAK INTERMITTENT OFFSHORE SURFACE FLOW WILL BRING GENERALLY FAIR AND WARMER WEATHER THURSDAY THROUGH THE WEEKEND. MAX TEMPS SHOULD GET INTO THE LOW TO MID 80S IN THE WARMER INLAND VALLEY AND COASTAL AREAS BY THE WEEKEND. && .AVIATION... 140800Z...STRATUS DEVELOPING RAPIDLY AND CEILINGS GOING UP FAST. BASES ABOUT 1-1.5K CURRENTLY AND EXPECT IT TO BE ABOUT 2-2.5K FT BY 16Z. VSBY MOSTLY ABOVE 7SM WITH LOCAL 3-5SM THIS MORNING. EXPECT A RAPID INCREASE IN THE MARINE LAYER TODAY WITH TOPS ABOUT 6-7K FT BY MIDNIGHT TONIGHT OR EARLY WEDNESDAY MORNING...COULD BE SOME DRIZZLE OR LIGHT RAIN TONIGHT AND WEDNESDAY MORNING. EXPECT BASES ABOVE 3K FT TONIGHT WITH VSBY ABOVE 7SM. DUE TO STRONG WINDS...THE LOW CLOUDS MAY DISSIPATE WITH SCT TO BKN AREAS TONIGHT AND WEDNESDAY. STRONG GUSTY WINDS WILL DEVELOP OVER THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH WEDNESDAY MORNING WITH LOCALLY BREEZY CONDITIONS ELSEWHERE. .MARINE... 140800Z...STRONG GUSTY WINDS WILL DEVELOP OVER THE COASTAL WATERS THIS AFTERNOON THROUGH WEDNESDAY NIGHT. A GALE WARNING WILL BE IN EFFECT FOR THE OUTER WATERS THIS AFTERNOON THROUGH EARLY WEDNESDAY MORNING...OTHERWISE A SMALL CRAFT ADVISORY WILL COVER THE INNER WATERS. SEE THE COASTAL WATERS FORECAST AND THE MARINE WEATHER MESSAGE FOR MORE INFORMATION. A LARGE NORTHWEST WIND SWELL WILL MOVE THROUGH THE WEST PART OF THE OUTER WATERS LATE TODAY THROUGH WEDNESDAY. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH THIS AFTERNOON THROUGH WEDNESDAY MORNING FOR THE SAN BERNARDINO...RIVERSIDE AND SAN DIEGO COUNTY MOUNTAINS AND DESERTS. SEE LAXNPWSGX. GALE WATCH IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR THE OUTER WATERS. SEE LAXMWWSGX. && PUBLIC...MACKECHNIE AVIATION/MARINE...WHITLOW
Hazardous weather outlook, Apr 13, 8:40 PM PDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 840 PM PDT MON APR 13 2009 CAZ042-043-048-050-055-056-057-058-060-061-062-141300- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 840 PM PDT MON APR 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...REMAINDER OF TODAY AND TONIGHT ABOVE NORMAL SURF WILL CAUSE AN INCREASED RIP CURRENT THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY. ABOVE NORMAL SURF WILL CAUSE AN INCREASED RIP CURRENT THREAT THROUGH WEDNESDAY A PASSING UPPER LEVEL TROUGH OF LOW PRESSURE WILL BRING LOCAL STRONG GUSTY WINDS TUESDAY AFTERNOON INTO WEDNESDAY...MAINLY IN THE MOUNTAINS AND DESERTS. HIGH WIND WATCH IN EFFECT TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING FOR THE MOUNTAINS AND DESERTS OF SOUTHWESTERN CALIFORNIA. GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT FOR THE OUTER WATERS. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. ATKIN
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:08 PM PDT | Gale Watch | SGX | 7 hr | |
| Apr 14, 3:06 AM PDT | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 32 hr |
| Apr 14, 3:06 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 22 hr |
| Apr 14, 3:11 AM PDT | Small Craft Advisory | SGX | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.